Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tiredness, yellowish pupil, abnormal BM, dizziness, mouth dry, white coated tongue, frequent urination. Pancreatic cancer?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
For the last 1 month I am having some abnormal symptoms which has never happened for my life.I am writing these in following:-
1.Feeling very tired.
2.Feeling very uneasy some times.
3.Eye pupil become slightly yellowish.
4.Bowel habit has totally changed.-First I am having sticky bowel in the morning at around 5.30A.M everyday followed by fully watery floaty bowel after 1 hour.
5.Sudden dizziness in eyes.
6.Dryness of mouth - which requires very high water consumption.
7.Frequent urination- but the colour of urine is normal.
8.White coated toungue.
9.After this I have done all blood test for jaundice & heart - everything was normal except unconjugated bilirubin was slightly high.
10. Recently for the last 10 days I have developed back pain .
11.Recently I have done blood ,urine & stool test whose report is attached with this.
12.Stiffness in neck & shoulder area has increased.
13.Doctor has done ultrasound for lower abdomen & everything was found to be normal.
14.Chest x XXXXXXX was done & nothing is found.
I am suffering from this almost now for a month & my new blood test shows that slowly I am getting anemic- am I getting any sort of cancer like pancreatic or some colo rectal or anything else?Everybody is not understanding my problem- please help me in this as local doctor is telling that these are normal but recently even after loose motion I am developing burning sensation in my anus.
Hoping for your answer- God Bless you.
Posted Wed, 23 May 2012 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 4 hours later

Thanks for posting your query

Have evaluated your reports and have studied your symptoms in detail

My interpretation is you are passing through lot of stress

All you reports except bilirubiin are normal

Here is my advise :

1] Reassure your self
2] Avoid fatty meals
3] Avoid spicy and fermented meals
4] Avoid alcohol & Tobacco if used to
5] Manage your stress levels by meditation etc

For burning after stool take sitz bath twice a day

Add a probiotic twice a day for 6 weeks, as your stool has lot of bacteris, My suggestion will be a stool culture though the pus cells are few only

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon

Above answer was peer-reviewed by
Follow-up: Tiredness, yellowish pupil, abnormal BM, dizziness, mouth dry, white coated tongue, frequent urination. Pancreatic cancer? 11 hours later
Thanks a lot for your time- & I have already started these following things for the last 20 days:-

1. Pranayama- for 1 hr daily in the morning & 1 hr in the evening.
2.My apetite has increased- no doubt about it.
3.I am not a drinker or a smoker .But last taken drink for 3 pegs before 3 month.
4.Avoiding spicy food.

But please throw some light on this:-

1.Can you please name some probiotic as I am working in Saudi Arabia - not in India- so that I can try in the dispensary.
2.Doctor told me that in my total Bilirubin- the unconjugated one is high- not the conjugated one- what can cause this & is this something scerious?
3.Still now sometimes I am feeling so uneasy & my head are swinging as if I will fall down- what I should do?
4.During morning wake up some abnormal pressure in chest I am feeling- I don't know what.

regards & God Bless You
Answered by Dr. Ajit Naniksingh Kukreja 6 hours later

Thanks for your followup query

It is good that you have been on the right track and have been health conscious, continue the same and you will find the difference

Coming to your specific issues :
1] I do not know of any probiotic brand in Saudi, but I can suggest a few Indian brands - Actigut / VSL 3 / Vibact

2] Unconjugated Hyperbilirubinemia - This is what we call when the levels of unconjugated bilirubin increase
It is usually due to - Increased production of bilirubin , Impaired bilirubin conjugation and/or Impaired hepatic bilirubin uptake
Needs evaluation, though not serious - can not be neglected - Do go for a consultation with a Gastroentrologist

3] & 4] You should consult a Gastroentrologist and if need be a Cardiologist

Hope I have been able to clarify your doubts
Am available for followup queries
Get Well Soon

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor